Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1999, Volume 44, Issue 3, Pages 650–652
DOI: https://doi.org/10.4213/tvp810
(Mi tvp810)
 

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

On the J. Doob inequality for characteristic functions

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy
Full-text PDF (194 kB) Citations (5)
Abstract: This note contains a refinement of J. Doob's inequality for a characteristic function.
Keywords: characteristic function, bounded random variable, inequality.
Received: 24.09.1998
English version:
Theory of Probability and its Applications, 2000, Volume 44, Issue 3, Pages 588–590
DOI: https://doi.org/10.1137/S0040585X9797780X
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: L. V. Rozovskii, “On the J. Doob inequality for characteristic functions”, Teor. Veroyatnost. i Primenen., 44:3 (1999), 650–652; Theory Probab. Appl., 44:3 (2000), 588–590
Citation in format AMSBIB
\Bibitem{Roz99}
\by L.~V.~Rozovskii
\paper On the J.~Doob inequality for characteristic functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1999
\vol 44
\issue 3
\pages 650--652
\mathnet{http://mi.mathnet.ru/tvp810}
\crossref{https://doi.org/10.4213/tvp810}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1805827}
\zmath{https://zbmath.org/?q=an:0967.60013}
\transl
\jour Theory Probab. Appl.
\yr 2000
\vol 44
\issue 3
\pages 588--590
\crossref{https://doi.org/10.1137/S0040585X9797780X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000090154300012}
Linking options:
  • https://www.mathnet.ru/eng/tvp810
  • https://doi.org/10.4213/tvp810
  • https://www.mathnet.ru/eng/tvp/v44/i3/p650
  • This publication is cited in the following 5 articles:
    1. L. V. Rozovskii, “On integro-local CLT for sums of independent random vectors”, Theory Probab. Appl., 64:4 (2020), 564–578  mathnet  crossref  crossref  isi  elib
    2. Rudnicki L., Tasca D.S., Walborn S.P., “Uncertainty Relations For Characteristic Functions”, Phys. Rev. A, 93:2 (2016), 022109  crossref  adsnasa  isi  scopus
    3. Shevtsova I., “On the Accuracy of the Approximation of the Complex Exponent by the First Terms of its Taylor Expansion with Applications”, J. Math. Anal. Appl., 418:1 (2014), 185–210  crossref  mathscinet  zmath  isi  elib  scopus
    4. Hu C.Y., Lin G.D., “Some inequalities for characteristic functions”, Journal of Mathematical Analysis and Applications, 309:1 (2005), 336–352  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. L. V. Rozovskii, “Large deviation probabilities for some classes of distributions, satisfying the Cramer condition”, J. Math. Sci. (N. Y.), 128:1 (2005), 2585–2600  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:328
    Full-text PDF :170
    First page:19
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025